# SDR CALA2021120102213

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,507 hours, 21,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146N36109
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5360-01621, NEED TO INITIATE A DTA DIP PER PART 1 STEP #7 TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL CYCLES. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL CYCLES. ITEM PLACED ON DIP. PER ECRA 5360-01621: INITIATE A DTA DIP TO STATE THE FOLLOWING: TOMC-APPROVAL FROM SC1ELBYC COMMENT ?ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE THE / AIRCRAFT REACHING 50,000 TOTAL CYCLES." Q/C REVIEWED. Q/C REVIEWED. INIT: SEE LP 7522176 T/A: 50,000 TAFC.........CM U372988 RECORDS UPDATE......CM
